# SDR QML2008F00003

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N115LN
- Make and model: Snias AS350B2
- Aircraft serial: 4155
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain Valve
- Part number: A1282Z3
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO SCENE, CREW MEMBER DETECTED A FUEL ODOR.  THERE WERE NO UNUSUAL COCKPIT INDICATIONS SUCH AS EXCESSIVE FUEL CONSUMPTION, BUT, IAW BRIEFING THE PILOT ABORTED THE FLIGHT AND RETURNED TO BAS.  MAINTENANCE FOUND A DRAIN VALVE ON THE FUEL FILTER LEAKING.  (K)
